Login

 


WSEAS Transactions on Mathematics

   
Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 20, 2021

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.


Volume 20, 2021

We are pleased to announce our website relocation to www.wseas.com/journals/mathematics

Our new website will be effective from July 1st, 2021 and every new paper will be published only in www.wseas.com/journals/mathematics

All indexing services will harvest our contents from www.wseas.com/journals/mathematics


A Novel Spatiotemporal Method for Predicting Covid-19 Cases

Junzhe Cai, Peter Z. Revesz

 

DOI: 10.37394/23206.2021.20.31

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #31, pp. 300-311


Estimation of Multicomponent Reliability based on Progressively Type II Censored Data from Unit Weibull Distribution

Refah Mohammed Alotaibi, Yogesh Mani Tripathi, Sanku Dey, Hoda Ragab Rezk

 

DOI: 10.37394/23206.2021.20.30

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #30, pp. 288-299


On the Diophantine equation 3x+py=z2 where p ≡ 2 (mod 3)

Wipawee Tangjai, Chusak Chubthaisong

 

DOI: 10.37394/23206.2021.20.29

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #29, pp. 283-287


Closed Form Solutions of Lyapunov Equations using the Vech and Veck Operators

Nicholas Assimakis, Maria Adam

 

DOI: 10.37394/23206.2021.20.28

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #28, pp. 276-282


The Shock Reaction in a Simple Close Economy

Adirek Vajrapatkul

 

DOI: 10.37394/23206.2021.20.27

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #27, pp. 264-275


Toeplitz Like Operators on 2-nuclear Tensor Product of Hardy Spaces

Amani Shatarah

 

DOI: 10.37394/23206.2021.20.26

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #26, pp. 255-263


Two Probabilistic Models for Quick Dissimilarity Detection of Big Binary Data

Adnan A. Mustafa

 

DOI: 10.37394/23206.2021.20.25

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #25, pp. 244-254


Sweeping Surface of Center Curve on Surface in Euclidean 3-space E³

Rashad A. Abdel-Baky, Fatemah Mofarreh

 

DOI: 10.37394/23206.2021.20.24

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #24, pp. 235-243


Global and Sensitivity Analyses of Unconcerned COVID-19 Cases in Nigeria: A Mathematical Modeling Approach

Faniran T. S., Bakare E. A., Potucek R., Ayoola E. O.

 

DOI: 10.37394/23206.2021.20.23

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #23, pp. 218-234


Spacelike Surfaces with a Common Line of Curvature in Lorentz-Minkowski 3-Space

M. Khalifa Saad, Abu Zaid Ansari, M. Akram, F. Alharbi

 

DOI: 10.37394/23206.2021.20.22

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #22, pp. 207-217


Conditionally Specified Bivariate Kummer-Gamma Distribution

Daya K. Nagar, Edwin Zarrazola, Alejandro Roldán-Correa

 

DOI: 10.37394/23206.2021.20.21

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #21, pp. 196-206


Transcritical Bifurcations and Algebraic Aspects of Quadratic Multiparametric Families

Jorge Rodríguez Contreras, Alberto Reyes Linero, Bladimir Blanco Montes, Primitivo B. Acosta Humánez

 

DOI: 10.37394/23206.2021.20.20

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #20, pp. 186-195


Generating Fuzzy Sets and Fuzzy Relations based on Information

Radwan Abu-Gdairi, Ibrahim Noaman

 

DOI: 10.37394/23206.2021.20.19

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #19, pp. 178-185


On Factorization of Functional Operators with Reflection on the Real Axis

Oleksandr Karelin, Anna Tarasenko

 

DOI: 10.37394/23206.2021.20.18

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #18, pp. 171-177


A Hybrid Shapeless Radial Basis Function Applied with the Dual Reciprocity Boundary Element Method

Krittidej Chanthawara, Sayan Kaennakham

 

DOI: 10.37394/23206.2021.20.17

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #17, pp. 159-170


Pairwise Strongly Lindelöf, Pairwise Nearly, almost and Weakly Lindelöf Bitopological Spaces

Eman Almuhur, Manal Al-Labadi

 

DOI: 10.37394/23206.2021.20.16

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #16, pp. 152-158


Successions of J-bessel in Spaces with Indefinite Metric

Osmin Ferrer, Luis Lazaro, Jorge Rodriguez

 

DOI: 10.37394/23206.2021.20.15

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #15, pp. 144-151


Mixture of Lindley and Inverse Weibull Distributions: Properties and Estimation

A. S. Al-Moisheer, A. F. Daghestani, K. S. Sultan

 

DOI: 10.37394/23206.2021.20.14

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #14, pp. 134-143


A Study of Life Internal Rate of Return

Sorrawee Roenganan, Masnita Misran, Nattakorn Phewchean

 

DOI: 10.37394/23206.2021.20.13

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #13, pp. 122-133


Option Pricing under GARCH Models Applied to the SET50 Index of Thailand

Somphorn Arunsingkarat, Renato Costa, Masnita Misran, Nattakorn Phewchean

 

DOI: 10.37394/23206.2021.20.12

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #12, pp. 112-121


The Performance of Estimators for Generalization of Crack Distribution

Supitcha Mamuangbon, Kamon Budsaba, Andrei Volodin

 

DOI: 10.37394/23206.2021.20.11

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #11, pp. 106-111


Classification of Evolutoids and Pedaloids in Minkowski Space-time Plane

A. A. Abdel-Salam, M. Khalifa Saad

 

DOI: 10.37394/23206.2021.20.10

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #10, pp. 97-105


Singularly Perturbed Integro-Differential Equations with Rapidly Oscillating Coefficients and with Rapidly Changing Kernel in the Case of a Multiple Spectrum

Burkhan Kalimbetov, Valery Safonov

 

DOI: 10.37394/23206.2021.20.9

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #9, pp. 84-96


Minimality of SRPT Networks with Resource Sharing

Robert Gieroba, Ɓukasz Kruk

 

DOI: 10.37394/23206.2021.20.8

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #8, pp. 74-83


Approximation on Manifold

Yu. K. Dem’yanovich

 

DOI: 10.37394/23206.2021.20.7

PDF    XML

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #7, pp. 62-73


Comparison of Accuracy Properties for Confidence Intervals of the Cross-Product Ratio of Binomial Proportions under Direct-Direct Sampling Scheme

Chanakan Sungboonchoo, Wararit Panichkitkosolkul, Andrei Volodin

 

DOI: 10.37394/23206.2021.20.6

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #6, pp. 53-61


Confidence Intervals for the Ratio of Means of Two Independent Log-Normal Distributions

Lapasrada Singhasomboon, Wararit Panichkitkosolkul, Andrei Volodin

 

DOI: 10.37394/23206.2021.20.5

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #5, pp. 45-52


Doubly Non-Central Generalized Beta Distributions

Daya K. Nagar, Edwin Zarrazola, Yohana Tabares-Herrera

 

DOI: 10.37394/23206.2021.20.4

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #4, pp. 37-44


An Efficient Information Hiding Mechanism based on Confusion Component over Local Ring and Moore-Penrose Pseudo Inverse

Nabilah Abughazalah, Majid Khan

 

DOI: 10.37394/23206.2021.20.3

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #3, pp. 24-36


Application Local Polynomial and Non-polynomial Splines of the Third Order of Approximation for the Construction of the Numerical Solution of the Volterra Integral Equation of the Second Kind

I. G. Burova

 

DOI: 10.37394/23206.2021.20.2

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #2, pp. 9-23


Soft Topological Spaces Induced via Soft Relations

Saeid Jafari, Abd El Fattah El-Atik, Raja M. Latif, M. K. El-Bably

 

DOI: 10.37394/23206.2021.20.1

PDF    XML

Certification

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 20, 2021, Art. #1, pp. 1-8


We are pleased to announce our website relocation to www.wseas.com/journals/mathematics

Our new website will be effective from July 1st, 2021 and every new paper will be published only in www.wseas.com/journals/mathematics

All indexing services will harvest our contents from www.wseas.com/journals/mathematics

 

Bulletin Board

Currently:

The editorial board is accepting papers.


WSEAS Main Site